Die Reduktionstheorie Der Positiven Quadratischen Formen

B. L. van der Waerden Zürich

TBD mathscidoc:1701.331132

Acta Mathematica, 96, (1), 265-309, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 39 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{b.1956die,
  title={Die Reduktionstheorie Der Positiven Quadratischen Formen},
  author={B. L. van der Waerden},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146124467841},
  booktitle={Acta Mathematica},
  volume={96},
  number={1},
  pages={265-309},
  year={1956},
}
B. L. van der Waerden. Die Reduktionstheorie Der Positiven Quadratischen Formen. 1956. Vol. 96. In Acta Mathematica. pp.265-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146124467841.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved